# SDR IXXA9800010

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Cracked
- Location: Bs 971
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, FOUND A TEE ANGLE CRACKED ON THE CENTER KEEL BEAM WEB BETWEEN FUSELAGE STATION 971 AND 980.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND TWO ANGLE DOUBLERS IN ACCORDANCE WITH FAA DER APPROVED DRAWING C88-R08 AND ENGINEERING ORDER 53-DC8-753.
